# SDR AALA202111179882

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737*
- Aircraft serial: 30085
- Aircraft time: 59,965 hours, 25,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR GIRT BAR IS LOOSE AND NEEDS TO BE TIGHTENED. ADJUSTED FORWARD GALLEY DOOR GIRT BAR BRACKET PER B737 AMM 25-60-02.
